Publication
Title
Distances on probability measures and random variables
Author
Abstract
Language
English
Source (journal)
Journal of mathematical analysis and applications. - New York, N.Y.
Publication
New York, N.Y. : 2011
ISSN
0022-247X
Volume/pages
374:2(2011), p. 412-428
ISI
000283965000007
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.10.2010
Last edited 30.06.2018
To cite this reference